2019MSA Program and Space Needs
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

View only
 
ABCDEFGHIJKLMNOPQRSTUVWXYZAAABACADAE
1
2
TimeSaturday, August 10Sunday, August 11Monday, August 12Tuesday, August 13TimeWednesday, August 14
3
8:00-8:30 AMForay
(Cedar Creek Ecosystem Science Reserve)
Presidential Address -- Sharon Cantrell
(Meridian Ballroom)
Karling Lecture -- Hanna Johannesson -- "Conflict as a motor for evolutionary change: insights from the fungal genomes" (Meridian Ballroom)8:00-8:30 AMChestnut Gavel Session (Distinction Awards & Business) (Meridian Ballroom)
4
8:30-9:00 AM8:30-9:00 AM
5
9:00-9:15 AMDeCIFR Workshop
(56 Rapson Hall)
MSA Council Meeting
(Pathways)
15-minute AM Break (Meridian Foyer)15-minute AM Break (Meridian Foyer)9:00-9:30 AM
6
9:15-9:45 AMSymposium 1: Fire-Created Landscape Mosaics as a Driver of Fungal Diversity (Meridian AB)Symposium 2: New Approaches to Studying Marine Fungal Diversity (Meridian CD)Symposium 3: Oh, the Places You'll Go -- Career Opportunities in Mycology
(Meridian AB)
Symposium 4: Nothing in Mycology Makes Sense......But John Taylor Helped Explain It (Meridian CD)9:30-9:45 AM15-minute AM Break (Meridian Foyer)
7
9:45-10:15 AM9:45-10:15 AMSymposium 5: Animal-Associated Fungi -- From Parasitism to Mutualism
(Meridian AB)
Symposium 6: Genealogy of Life -- Fungal Biology at the Intersection of Systematics, Genomics, Ecology, and Evolutionary Biology
(Meridian CD)
8
10:15-10:45 AM10:15-10:45 AM
9
10:45-11:00 AM15-minute AM Break (Meridian Foyer)15-minute AM Break (Meridian Foyer)10:45-11:00 AM15-minute AM Break (Meridian Foyer)
10
11:00-11:30 AMSymposium 1: Fire-Created Landscape Mosaics as a Driver of Fungal Diversity (Meridian AB)Symposium 2: New Approaches to Studying Marine Fungal Diversity (Meridian CD)Symposium 3: Oh, the Places You'll Go -- Career Opportunities in Mycology
(Meridian AB)
Symposium 4: Nothing in Mycology Makes Sense......But John Taylor Helped Explain It (Meridian CD)11:00-11:30 AMSymposium 5: Animal-Associated Fungi -- From Parasitism to Mutualism
(Meridian AB)
Symposium 6: Genealogy of Life -- Fungal Biology at the Intersection of Systematics, Genomics, Ecology, and Evolutionary Biology
(Meridian CD)
11
11:30-12:00 AM11:30-12:00 AM
12
12:00-12:30 PM12:00-12:30 PM
13
12:30-1:00 PMBuffet Lunch (Pinnacle Ballroom)Buffet Lunch (Pinnacle Ballroom)12:30-1:00 PMBuffet Lunch (Pinnacle Ballroom)
14
1:00-1:30 PM1:00-1:30 PM
15
1:30-2:00 PMEcology, Conservation, & Climate Change (I) (Meridian AB)Systematics and Biodiversity (I) (Pathways)Metabolism, Communication, and Other Physiological Activities (I)
(Think 4)
Food & Industrial Mycology
(Think 5)
Ecology, Conservation, & Climate Change (III) (Meridian AB)Systematics and Biodiversity (III) (Pathways)Interactions with Other Organisms (I) (Think 4)Cellular & Developmental Biology
(Think 5)
1:30-2:00 PMSymposium 5: Animal-Associated Fungi -- From Parasitism to Mutualism
(Meridian AB)
Ecology, Conservation, & Climate Change (IV) (Pathways)Systematics and Biodiversity (IV) (Think 4)Population Biology, Genomics, and Evolution (I)
(Think 5)
16
2:00-2:30 PM2:00-2:30 PM
17
2:30-3:00 PM2:30-3:00 PM
18
3:00-3:30 PMRegistration Open (The Graduate, Second Floor Foyer)3:00-3:30 PM
19
3:30-4:00 PM30-minute PM Break (Meridian Foyer)30-minute PM Break (Meridian Foyer)3:30-4:00 PM30-minute PM Break (Meridian Foyer)
20
4:00-4:30 PMEcology, Conservation, & Climate Change (II) (Meridian AB)Systematics and Biodiversity (II) (Pathways)Metabolism, Communication, and Other Physiological Activities (II)
(Think 4)
Molecular Genetics & Functional Genomics
(Think 5)
Poster Session B (Graduate)4:00-4:30 PMSymposium 5: Animal-Associated Fungi -- From Parasitism to Mutualism
(Meridian AB)
Interactions with Other Organisms (II)
(Pathways)
Systematics and Biodiversity (V) (Think 4)Population Biology, Genomics, and Evolution (II)
(Think 5)
21
4:30-5:00 PMMycoflora Workshop
(Think 4)
4:30-5:00 PM
22
5:00-5:30 PMStudent Section Meeting
(Pathways)
5:00-5:30 PM
23
5:30-6:00 PMPoster Session A (Graduate)Buses to Bell Museum5:30-6:00 PM
24
6:00-6:30 PMMSA Opening Reception
(Pinnacle Balloom)
Science, History, and Outreach Reception (Bell Museum of Natural History)6:00-6:30 PMMSA Social, Auction, & Student Awards
(Meridian Ballroom)
25
6:30-7:00 PM6:30-7:00 PM
26
7:00-7:30 PMUMycoNet and Alumni Social
(Think 4)
Mycologia Editors Board Meeting
(Think 3)
Student Social
(Pathways)
7:00-7:30 PM
27
7:30-8:00 PM7:30-8:00 PM
28
8:00-8:30 PM8:00-8:30 PM
29
8:30-9:00 PM8:30-9:00 PM
30
9:00-9:30 PM9:00-9:30 PM
31
9:30-10:00 PM9:30-10:00 PM
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
Loading...